After Taking The Drug Norelut, Bleeding Spots?
I want to ask on February 28, I went to the obstetrician because I didn’t have my period 3 months ago the doctor gave me the drug Norelut 10 pills inlacin 30 then 5 days later the Nolelut drug ran out in area V I was bleeding spotting what is menstruation, Is there anything else I’m afraid of, please explain, then I saw the news that if I’m planning a pregnancy, I’m drinking Prenagen Essence milk, is it okay? I’m still taking medicine, thank you
Good evening, thanks for asking at HealthReplies.com. The first drug you mention contains the generic norethindrone and is indeed given to people who have complaints of not having periods, or abnormal uterine bleeding due to hormonal imbalance. This drug should not be given to pregnant women, people with diabetes, kidney failure and should be discontinued if life-threatening symptoms occur.
Every drug has side effects. And in your case, norethindrone has side effects of swelling, bleeding, stopping of menstrual blood flow, itching, dizziness, constipation, sadness, nervousness, weight changes, diarrhea and so on.
The condition you have described in the form of blood spots is on the list of common side effects of norethindrone, so it is very likely that your condition was caused by taking the drug. If these symptoms really bother you, get worse, or other bothersome symptoms arise, our advice is to stop using the drug and visit your doctor again, conveying the reaction to the drug that you feel so that your doctor can choose another treatment that is more comfortable for you. You.
Then about the dairy products you mentioned, it doesn't matter, as long as you don't drink them together. Give a gap of at least two hours between drinking milk and taking the drug so that the absorption of the drug is maximized.
So, hopefully useful.
dr. Amadeo D Basfiansa